Keyword : deterministic encryption


On Probabilistic Scheme for Encryption Using Nonlinear Codes Mapped from 4 Linear Codes
Chunming RONG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2003/09/01
Vol. E86-A  No. 9 ; pp. 2248-2250
Type of Manuscript:  Special Section LETTER (Special Section on Nonlinear Theory and its Applications)
Category: 
Keyword: 
deterministic encryptionprobabilistic encryptionerror-correctingGray mapping4-linear codes
 Summary | Full Text:PDF